It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • HELP!!! Lexapro withdrawal or something more serious?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-04-2005, 03:42 PM   #1
    Jendays247
    Inactive
    (female)
     
    Join Date: Oct 2005
    Posts: 3
    Jendays247 HB User
    Unhappy HELP!!! Lexapro withdrawal or something more serious?

    Hi all,

    This is my first time posting on these message boards. I'm a frequent visitor of other panic and anxiety forums...

    I have been off of Lexapro for about 3 weeks now. I had taken it for the past year, beginning at 5 mg and going up to 10 but stopping there. About three weeks ago, probably the third or fourth day of me quitting the Lex. (cold turkey), I was driving and had this tingling feeling as if the left side of my brain fell asleep. I felt that I couldn't focus my vision correctly and nearly had to pull my car over.

    I went to my PCP the next day and she ordered an MRI. The MRI revealed one spot of "non specific white matter" to which the neurologist INSISTS is nothing and could possibly have been there my whole life. I question now that I have MS, as I have been experiencing headaches, severe dizziness, blurred vision, and nausea over the past few weeks almost daily. I have had dizziness ever since my anxiety began, but it has been pretty severe ever since I stopped taking the Lexapro.

    I'm wondering if the feelings I'm having are from not taking the Lexapro (it has been nearly 3 weeks now...? ) or if I should be more concerned with an underlying neurological disorder. My clinical examination by the neuro was absolutely fine, and all my tests (VEP, EEG) have come back for the most part normal. I still have been feeling sick every single day. I know my anxiety isn't helping it, but I just wonder if I should be persistent and get more tests done or just hope this lets up...?

    Any advice would be GREATLY appreciated!!!
    Thank you!
    Jenny

     
    Sponsors Lightbulb
       
    Old 10-04-2005, 03:53 PM   #2
    mjewell
    Senior Veteran
    (female)
     
    mjewell's Avatar
     
    Join Date: Mar 2005
    Location: Boise, ID
    Posts: 1,212
    mjewell HB Usermjewell HB Usermjewell HB Usermjewell HB User
    Re: HELP!!! Lexapro withdrawal or something more serious?

    I am almost certain it is withdrawals, especially since you quit cold turkey. I was on Effexor for only about 4 weeks. I quit cold turkey, felt great for a few days, then had the worst dizziness and double vision I have ever experienced for several days.

     
    Old 10-05-2005, 11:22 AM   #3
    tgrose
    Senior Member
    (female)
     
    tgrose's Avatar
     
    Join Date: Mar 2004
    Location: Louisville, Ky area
    Posts: 171
    tgrose HB User
    Re: HELP!!! Lexapro withdrawal or something more serious?

    I tried to quit but my anxiety came back so I had to go back. I had the same kind of withdrawl.

     
    Old 10-05-2005, 01:05 PM   #4
    wiggles67
    Junior Member
    (female)
     
    wiggles67's Avatar
     
    Join Date: Apr 2005
    Posts: 18
    wiggles67 HB User
    Re: HELP!!! Lexapro withdrawal or something more serious?

    you know I just had a discussion on another anxiety board about MS. I too have all the symptoms you do and it has debilitated my whole life. I went for an MRI and I have 13 white lesions in the frontal lobe. They did subsequent tests and MRI's for MS. The doc also told me they could have been there my whole life. I am going for a 1 year follow up on Saturday (another MRI) to see if the lesions have changed at all. Even though they ruled out MS last year I am still scared that there will be a change. My symptoms don't improve with drugs..so I wonder all the time is this really anxiety

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:21 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!